# SDR CA130729018

- Difficulty date: July 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,381 hours
- Engine: Pwa PT6A21
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS213212
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) UNSAFE GEAR INDICATION, GEAR HORN SOUNDING WHILE 3 GREEN INDICATING AND RED LIGHT OUT IN GEAR HANDLE ON GO AROUND.  LEFT GEAR DID NOT INDICATE RETRACTIION.   TROUBLESHOOTING PROVED THAT THE SWITCH, PN MS21321-2, WAS NOT OPERATING PROPERLY. FAILED TO SHOW GEAR UP WHEN GEAR WAS UP.  REPLACED WITH NEW SWITCH FROM SAME SUPPLIER AND IT ALSO FAILED OPS TEST AT INSTALL.  SECOND SDR 20130729019. THIRD SWITCH FROM DIFFERENT MFG INSTALLED AND IS WORKING PROPERLY.
